Tokyo Journal of Mathematics

A Representation of $Spin(4)$ on the Eigenspinors of the Dirac Operator on $S^3$

Yasushi HOMMA

Full-text: Open access

Abstract

We construct the eigenspinors of the Dirac Operator $D_3$ on $S^3$ from a representation theoretical point of view and give a representation of $Spin(4)$ on them explicitly. These eigenspinors are extended to zero mode spinors of the Dirac operator $D_{4}^{\pm}$ on upper or lower hemisphere of $S^4$.

Article information

Source
Tokyo J. Math., Volume 23, Number 2 (2000), 453-472.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958682

Digital Object Identifier
doi:10.3836/tjm/1255958682

Mathematical Reviews number (MathSciNet)
MR1806476

Zentralblatt MATH identifier
0979.58012

Citation

HOMMA, Yasushi. A Representation of $Spin(4)$ on the Eigenspinors of the Dirac Operator on $S^3$. Tokyo J. Math. 23 (2000), no. 2, 453--472. doi:10.3836/tjm/1255958682. https://projecteuclid.org/euclid.tjm/1255958682


Export citation